I did some research about this medicine my doc put me on. These are the side effects of the antidepressant I forgot to mention yesterday (my doctor told me about them, I just totally forgot about them.): dizziness, headaches, nausea right after a dose, insomnia, feeling jittery. I have a headache and I didn't sleep lat night. I don't know if it's the zolofts fault, but for now I'm saying it is. Uhhh. And emotionally? Not much yet, it will take a couple weeks. But last night it totally calmed my mind before I went to bed so I wasn't up thinking depressing thoughts. I hate that I can get some of the side effects from the medicine just hours after the first dose, but it can take anywhere between 1-8 weeks for it to actually start doing what it is suppose to do for me emotionally. And I feel like a druggie. Taking zoloft and ibuprofen for headaches every other hour. My friends have noticed this too.
Oh well, the side affects are more noticeable during the first couple of days on the medication, so they won't be as bad in couple days. This is some other info about zoloft I found (for all of you that are so fascinated with the anatomy of antidepressants): Zoloft is a selective serotonin reuptake inhibitors, or SSRIs, which works by increasing the amount of serotonin, a neurotransmitter found in the brain. AKA the medicine increases some chemical stuff in my brain so I stay happy and don't think about depressing emotions. Also, zoloft is used to treat OCD and anxiety.
Fun Stuff right?